# SDR USAA2009080792034

- Difficulty date: August 7, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK ON WEB BETWEEN BS 277 TO BS 294, S14R.  REPLACED WEB BETWEEN BS 277 TO BS 294, S14R IAW B737 SRM 53-10-15 PG 1 & SRM 51-10-02.
